Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 489893, 8 pages
Research Article

Optimality Conditions for Fuzzy Number Quadratic Programming with Fuzzy Coefficients

1School of Mathematics and Information Science, Key Laboratory of Mathematics and Interdisciplinary Sciences of Guangdong, Higher Education Institutes, Guangzhou University, Guangzhou, Guangdong 510006, China
2Department of Applied Mathematics, Guangdong University of Finance, Guangzhou, Guangdong 510521, China
3Department of Mathematical Sciences, University of Mazandaran, P.O. Box 47415-1468, Babolsar, Iran

Received 16 January 2014; Accepted 27 March 2014; Published 23 April 2014

Academic Editor: Mohammad Khodabakhshi

Copyright © 2014 Xue-Gang Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xue-Gang Zhou, Bing-Yuan Cao, and Seyed Hadi Nasseri, “Optimality Conditions for Fuzzy Number Quadratic Programming with Fuzzy Coefficients,” Journal of Applied Mathematics, vol. 2014, Article ID 489893, 8 pages, 2014.